# SDR UPS96220910

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  C.  940 FRAME FITTING RT SIDE IS CRACKED IN 3 PLACES, 1 ON FRONT AND 2 ON AFT SIDE.  REPAIRED 940 FITTING RT SIDE IAW EO'S B727-5310-3737A,  B727-5310-1001A.
